# SDR UHLA2010040900060

- Difficulty date: April 9, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT SEAT TRACK BEAM HAS LEVEL 2 CORROSION AT FR 19.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER IAW EMB ETD 2010-170/02635.
